# SDR 99ZZZX634

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18122
- Make and model: Beech 76
- Aircraft serial: ME417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS250413330
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN LIGHT INTERMITTENT.  TROUBLESHOT SYSTEM.  REPLACED LIGHT ASSEMBLY.  PROBLEM RECURRED.  CONTINUED TROUBLESHOOTING.   SWAPPED LIGHT ASSEMBLY WITH RT MAIN.  PROBLEM WENT WITH LIGHT ASSY.  REPLACED RT MAIN LIGHT ASSY WITH NEW.  PROBLEM RECURRED ON RT MAIN.  REPLACED WITH SERVICEABLE LIGHT ASSY.  OPS CHECK OK.  TROUBLESHOOTING IS VERY COSTLY WHEN NEW REPLACEMENT PARTS ARE DEFECTIVE.
